Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Given monistat3 suppository for yeast infection. Applying cream has effected the skin. Any other substitute for this?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 1177 Questions
Question
My doctor gave me the monistat 3 suppository for yeast infection. And im afraid to use it.I used the cream before and its effect my skin.Do u know different typ
Posted Wed, 14 Aug 2013 in General Health
 
 
Answered by Dr. S. Murugan 1 hour later
Hi,

Welcome to XXXXXXX
Thanks for posting your query.

Monistat vaginal pessary is easy to use. It is less messy when compared to the use of vaginal cream. It stays overnight and slowly dissolved inside, so the availability and contact with the drug is more and ensures a clearance of the infection more emphatically. It will not irritate or painful. It will dissolve inside the vagina and ensures the availability of the drug uniformly. It has to be inserted as deep as possible. If it is kept more proximally then it will not dissolve properly and it will come out as a paste. With the help of the inserter it has to be deposited as deep as possible.
Nothing to be worried. Go ahead confidently.
Dr S.Murugan
Above answer was peer-reviewed by
 
Follow-up: Given monistat3 suppository for yeast infection. Applying cream has effected the skin. Any other substitute for this? 23 minutes later
Thanks doctor..
So you mean that it will not going to hurt me anymore,but do you know any similar suppository i can use it instead monistat ?!
 
 
Answered by Dr. S. Murugan 1 hour later
Hi,
Welcome back.

Similar to Monistat, there are other vaginal pessaries are available in the market with Clotrimazole, Nystatin etc. They are also equally effective. The strength and dose may vary with preparations.
I am sure that this type of suppositories will not hurt you anyway.
Wish you a speedy recovery.
Dr S.Murugan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor